# SDR ASMF201507001

- Difficulty date: May 18, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737-800
- Aircraft serial: 36705
- Aircraft time: 4,106 hours, 1,633 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 113A44005
- Part serial: 041098
- Condition: Dented
- Location: Spoiler
- Part time: 4,106 hours, 1,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED SEVERAL DENTS ON LT & RT HORIZONTAL STAB LE SKIN.  THE ACFT WAS SENT TO HANGAR & A HAIL STRIKE CONDITIONAL INSPECTION IAW MM 05-51-18, DETECTING DAMAGES ON BOTH SIDES OF HORIZONTAL STAB LE, SPOILERS PANELS UPPER SKIN NRS 4, 5, 8, 9 & ALL SLAT PANELS & ALL DISCREPANCIES FOUND WERE ATTENDED & DOCUMENTED IN THE NON-ROUTINE MAINTENANCE CARD, NRC, NRS A0227017, A0227018, A0227020, A0227027, A0227028, A0227029, A0227031, A0227040, A0227041, A0227042, A0227043, A0227060, A0227061 &  A0227062.  AT STATION 75.0 WAS FOUND A DENT OF 0.500” LENGTH, 0.013” DEPTH, AT STATION 85.0 A DENT OF 1.0” LENGTH, 0.019” DEPTH, AT STATION 96.0 A DENT OF 0.500” LENGTH, 0.016” DEPTH, THE LT STAB LE SKIN WAS FOUND WITHIN LIMITS IAW SRM 55-10-01 ALLOWABLE DAMAGE 1 PARAGRAPH 4E 3 A.  AT STATION 78.75 A DENT OF 0.500” LENGTH, 0.015” DEPTH, AT STATION 79.25 A DENT OF 0.500” LENGTH, 0.014” DEPTH.  CONTINUES ON FOLIO MEX-2015-091.
